AMS eContent Search Results
Matches for: msc=(68P05) AND publication=(jams)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Bernard Chazelle. Lower bounds on the complexity of polytope range searching . J. Amer. Math. Soc. 2 (1989) 637-666. MR 1001852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society